There Are No Maximal Low D.C.E.~Degrees

Notre Dame Journal of Formal Logic 45 (3):147-159 (2004)
Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
Options
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history Request removal from index
 
Download options
PhilPapers Archive


Upload a copy of this paper     Check publisher's policy on self-archival     Papers currently archived: 9,360
External links
  •   Try with proxy.
  •   Try with proxy.
  •   Try with proxy.
  • Through your library Configure
    References found in this work BETA

    No references found.

    Citations of this work BETA

    No citations found.

    Similar books and articles
    C. T. Chong & Liang Yu (2007). Maximal Chains in the Turing Degrees. Journal of Symbolic Logic 72 (4):1219 - 1227.
    Jeffrey S. Carroll (1990). Maximal R.E. Equivalence Relations. Journal of Symbolic Logic 55 (3):1048-1058.
    Guohua Wu (2006). Jump Operator and Yates Degrees. Journal of Symbolic Logic 71 (1):252 - 264.
    Theodore A. Slaman (1986). On the Kleene Degrees of Π11 Sets. Journal of Symbolic Logic 51 (2):352 - 359.
    Anne Leggett (1978). Α-Degrees of Maximal Α-R.E. Sets. Journal of Symbolic Logic 43 (3):456-474.
    Guohua Wu (2004). Bi-Isolation in the D.C.E. Degrees. Journal of Symbolic Logic 69 (2):409 - 420.
    Analytics

    Monthly downloads

    Sorry, there are not enough data points to plot this chart.

    Added to index

    2010-08-24

    Total downloads

    0

    Recent downloads (6 months)

    0

    How can I increase my downloads?

    My notes
    Sign in to use this feature


    Discussion
    Start a new thread
    Order:
    There  are no threads in this forum
    Nothing in this forum yet.